It is currently Sun Aug 20, 2017 6:13 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Is this possible? Part 2
PostPosted: Wed Jul 21, 2010 8:52 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 06, 2010 7:41 pm
Posts: 18
Hi, I will continue to put part 1,2 and etc. as everyone will know it is me a NewBie. Induction July 14, so therfore if i ask silly questions, lol just trying to fiqure all this out, and want to THANK everybody that responds to my questions with their own experiences. ohhhhhhh does it help.
Ok I have only been on Sub. for 7 days, I wake up at 6.30 every morning Mon-Fri. to get ready for work, take 2 mgs (low dosage yes), get ready for work, go to work, and kick butt (merchandiser) and am fine (GREAT) 5-6 hrs. intil the afternoon, then take another 2 mgs. then all hell breaks loose, start craving like evey 2-3 hrs, intil around 7 p.m. which then i know its too late, as I always stopped by DOG by late evening.

Why does 2 mgs work so well for 5-6 hrs, then after that want more and more. Why doesn't the 2nd dose of 2 mg. work as well as the 1st.?
Thanks
Sorry for the long Post.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 22, 2010 1:05 am 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
jlfinfo: There actually could be several reasons for what you are experiencing. However, at the top of the list of things, I would have to say that you may still be stabilizing and "settling in" with your Suboxone dose. It is not at all uncommon for new Suboxone patients to report it took them several weeks to a month to feel "normal" or feel that their medication was working as it should. There can be many reasons for this. You didn't say what you had been taking (drug wise) what your dose was, how long you have been addicted, etc., so it's hard to form a further opinion about all of this. It could very well be dose related - as you are on a pretty low dose. It certainly is odd to have an increase in cravings AFTER you take your dose. I could much more see that happening prior to taking your medication.

So here is what you might want to consider:

1. Give it a little more time and see if you don't settle down with your symptoms.
2. Speak with your doctor about your dose as you may need to consider a higher dose.
3. Make certain that you are absorbing all of your medication. There are several posts that you can find here that deal with "best practices" for taking your medication. Sometimes problems like you seem to be experiencing are related to part of the medication not being absorbed.

I hope that helps you at least a little. In the end, you really should be able to get all of this under control and find that Suboxone really does work just like it should.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group